| Catalog Number |
AB14W035210150 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A physician was using a nanocross elite pta balloon for treatment of a calcified lesion in the proximal/mid region of the anterior tibial artery.There was no resistance encountered when advancing the device.50/50 contrast was used for inflation fluid.The ifu was followed.It was reported at 8atm the balloon burst during the first inflation.The balloon did not detach during the event.The device was safely removed from the patient.Another device was ysed to complete the case.No patient injury.